# SDR SIAM200802304

- Difficulty date: January 22, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 9,418 hours, 8,841 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Part serial: 5034
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4372, CREW REPORTED THEY RETURNED TO FIELD FOR LANDING GEAR AIR GROUND FAIL MESSAGE.  GEAR WOULD NOT RETRACT.  CMC MESSAGE LAND GEAR PROX SW FAIL.  AIRCRAFT REMOVED FROM SERVICE.  FOUND NOSE GEAR AIR/GROUND PROX SWITCH HAD FAILED REMOVED AND REPLACED PROX SWITCH  RETRACTION CHECK GOOD IAW 145 AMM 32-30-00-700-801-A.  AIRCRAFT RETURNED TO SERVICE.
